MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035423060
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure of coil embolization for subarachnoid hemorrhage (sah), subject coil was advanced into microcatheter up to second indication marker.The physician then found that the detachment point had come out of the tip of the microcatheter.The physician's opinion was that the marker position or the length between tip of delivery wire and marker was incorrect.The procedure was completed without clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4 expiration date ¿ added h3 device evaluated by mfg ¿updated h3 summary attached - updated h4 manufacturing date ¿ added due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The device was returned and the lot number was not confirmed as the packaging was not returned with the device.During visual inspection, the proximal contact wire was intact.The main coil was detached and the coil delivery wire was kinked/bent.Functional testing was not required as per procedure for this reported event.The as reported was not confirmed during analysis, the coil delivery wire was found to be kinked and the main coil was detached.The device was returned, and a review of analysis and all available information fails to indicate an assignable cause or probable assignable cause for the reported event, an assignable cause of not confirmed will be assigned to the as reported.The as analyzed 'coil delivery wire kinked/bent' and 'main coil prematurely detached/separated during use' will be assigned procedural factors as these defects appear to be associated with a product that met stryker and design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural or anatomical factors during use.

Brand Name
TARGET 360 ULTRA 3MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11128725
Report Number3008881809-2021-00012
Device Sequence Number3334760
Product Code HCG
UDI-Device Identifier04546540675880
UDI-Public04546540675880
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2023
Device Model NumberM0035423060
Device Catalogue NumberM0035423060
Device Lot Number22329812
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2021
Initial Date Received by Manufacturer 12/09/2020
Supplement Date Received by Manufacturer02/23/2021
Initial Report FDA Received Date01/06/2021
Supplement Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER)